Patient: I have chronic bladder infection for 6 months. I prescribed pyridium I told one yesterday but I have been having really bad kidney pain and loss appetite and diarrhea what should I do
Doctor: HelloThanks for the query.You are having a chronic bladder ailment from quite sometime. Any infection or obstructi on in the bladder can cause a harmful effect on the kidney. This will cause pain in the loin, back, nausea, vomiting, loss of appetite etc. This can alter the renal functions and lead to acute renal failure wherein the kidneys fail to do their work.The medication you are on is ideal for pain. Since you have other symptoms as well now, we suggest you to go to a urologist immediately. We may need to evaluate the kidneys with ultrasound and also do a series of blood and urine test. An infection will need antibiotics. Fluid restriction may be indicated. In case of diabetes, your sugars could be a contributory condition for present ailments.Take the tablets until you see a doctor.Hope this helpsRegards
Comments / Follow Ups
Patient: I am on antibiotics. I been diagnose with IC or painful bladder syndrome and pyridium I take for pain but I am having kidney pain with it
As we already mentioned, the pain could be radiating to the renal area. You will have to see your urologist and get the renal function tests done as well as an ultrasound.